Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 1, Issue 2, Pages 69-79
http://dx.doi.org/10.1155/S1048953388000061

On some inventory control problems with state-dependent parameters

Loyola Marymount University, Los Angeles, California, USA

Received 22 April 1987; Accepted 22 July 1987

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lev Abolnikov, “On some inventory control problems with state-dependent parameters,” Journal of Applied Mathematics and Simulation, vol. 1, no. 2, pp. 69-79, 1987. https://doi.org/10.1155/S1048953388000061.